ResearcherID Thomson Reuters  

Barrabes, Esther
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-3322-2009
E-mail:
URL: http://www.researcherid.com/rid/B-3322-2009
Subject: Mathematics
Keywords: celestial mechanics; n body problem
ORCID: http://orcid.org/0000-0002-8448-692X
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A note on transfers from LEOs to GEOs visiting libration points of the Sun-Earth CRTBP
 Author(s): Barrabes, Esther; Garcia-Taberner, Laura; Gomez, Gerard
 Source: Advances in Space Research Volume: 57 Issue: 4 Pages: 938-947 Published: FEB 15 2016
 Times Cited: 0
 DOI: 10.1016/j.asr.2015.12.004
added
01-Apr-16
2.  Title: Pseudo-heteroclinic connections between bicircular restricted four-body problems
 Author(s): Barrabes, Esther; Gomez, Gerard; Mondelo, Josep M.; et al.
 Source: Monthly Notices of the Royal Astronomical Society Volume: 462 Issue: 1 Pages: 740-750 Published: OCT 11 2016
 Times Cited: 0
 DOI: 10.1093/mnras/stw1662
added
22-Jun-17
3.  Title: Dynamics of the parabolic restricted three-body problem
 Author(s): Barrabes, Esther; Cors, Josep M.; Olle, Merce
 Source: Communications in Nonlinear Science and Numerical Simulation Volume: 29 Issue: 1-3 Pages: 400-415 Published: DEC 2015
 Times Cited: 0
 DOI: 10.1016/j.cnsns.2015.05.025
added
01-Apr-16
4.  Title: Transport orbits in an equilateral restricted four-body problem
 Author(s): Alvarez-Ramírez, M.; Barrabés, E.
 Source: Celestial Mechanics and Dynamical Astronomy Volume: 121 Issue: 2 Pages: 191-210 Published: 2014
 Times Cited: 8
 DOI: 10.1007/s10569-014-9594-z /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84925535023&partnerID=MN8TOAR ...
added
01-Apr-16
5.  Title: Numerical continuation of families of heteroclinic connections between periodic orbits in a Hamiltonian system
 Author(s): Barrabés, E.; Mondelo, J.M.; Ollé, M.
 Source: Nonlinearity Volume: 26 Issue: 10 Pages: 2747-2765 Published: 2013
 Times Cited: 1
 DOI: 10.1088/0951-7715/26/10/2747 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84885333003&partnerID=MN8TOAR ...
added
01-Apr-16
6.  Title: Numerical Exploration of the Limit Ring Problem
 Author(s): Barrabés, E.; Cors, J.M.; Hall, G.R.
 Source: Qualitative Theory of Dynamical Systems Volume: 12 Issue: 1 Pages: 25-52 Published: 2013
 Times Cited: 0
 DOI: 10.1007/s12346-012-0082-0 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84875969946&partnerID=MN8TOAR ...
added
01-Apr-16
7.  Title: Fast numerical computation of lissajous and quasi-halo libration point trajectories and their invariant manifolds
 Author(s): Mondelo, J.-M.; Barrabes, E.; Gomez, G.; et al.
 Conference: Proceedings of the International Astronautical Congress, IAC Volume: 7 Pages: 5779-5790 Year: 2012
 Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84883532808&partnerID=MN8TOAR ...
added
01-Apr-16
8.  Title: Phase space structure of the hydrogen atom in a circularly polarized microwave field
 Author(s): Barrabés, E.; Ollé, M.; Borondo, F.; et al.
 Source: Physica D: Nonlinear Phenomena Volume: 241 Issue: 4 Pages: 333-349 Published: 2012
 Times Cited: 3
 DOI: 10.1016/j.physd.2011.10.016 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84855190959&partnerID=MN8TOAR ...
added
01-Apr-16
9.  Title: A limit case of the "ring problem": The planar circular restricted 1 + n body problem
 Author(s): Barrabés, E.; Cors, J.M.; Hall, G.R.
 Source: SIAM Journal on Applied Dynamical Systems Volume: 9 Issue: 2 Pages: 634-658 Published: 2010
 Times Cited: 3
 DOI: 10.1137/090771582 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-80053999885&partnerID=MN8TOAR ...
added
01-Apr-16
10.  Title: Highly eccentric hip-hop solutions of the 2N-body problem
 Author(s): Barrabés, E.; Cors, J.M.; Pinyol, C.; et al.
 Source: Physica D: Nonlinear Phenomena Volume: 239 Issue: 3-4 Pages: 214-219 Published: 2010
 Times Cited: 0
 DOI: 10.1016/j.physd.2009.10.019 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-71649108329&partnerID=MN8TOAR ...
added
01-Apr-16
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: